# SDR SWAA2025052058337

- Difficulty date: April 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 64,554 hours, 38,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION ON AFT CARGO BAY RH FLOOR SHIELD - BS [727B+5; 727B+12; 727C+10; 727D-787]; WL 156; RBL 21<[01]. REMOVED AND REPLACED ON AFT CARGO COMPARTMENT FLOOR TO SIDEWAL SUPPORT FROM BS727 TO BS767 RBL21 WL156 IAW SRM 51-40-02; SRM 51-40-05 AND DWG 146A7500 REV: A; [02] CORRECTIVE ACTION ITEM 1 VERIFIED; CARD COMPLETE.
